# SDR SWAA2015032637810

- Difficulty date: February 19, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 37,699 hours, 24,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Track
- Part number: 9936534
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FALSE TRACK UNDER PANEL 221CF, CORRODED BETWEEN BS 160 - 200, LBL 7.  R & R FALSE TRACK IAW SRM & DWG.
